Works matching DE "INTERPOLATION spaces"
Results: 429
Real interpolation for variable martingale Hardy–Lorentz–Karamata spaces.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1389, doi. 10.1142/S0219530524500209
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev–Slobodeckij˘ spaces via Green's kernel approach: Theory and applications.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1067, doi. 10.1142/S0219530523500112
- By:
- Publication type:
- Article
Estimating the Approximation Error in Learning Theory.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 17, doi. 10.1142/S0219530503000089
- By:
- Publication type:
- Article
Generalizations of the Riesz convergence theorem for Lorentz spaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 4, p. 331, doi. 10.1007/s10474-005-0023-3
- By:
- Publication type:
- Article
A strong converse inequality for left gamma quasi-interpolants in L<sub>p</sub>-spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 17, doi. 10.1023/B:AMHU.0000045529.41954.da
- By:
- Publication type:
- Article
MULTIDIMENSIONAL REARRANGEMENT AND LORENTZ SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 203, doi. 10.1023/B:AMHU.0000036283.75990.a2
- By:
- Publication type:
- Article
On summability of weighted Lagrange interpolation. III.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 39, doi. 10.1023/B:AMHU.0000034361.65209.37
- By:
- Publication type:
- Article
Calderón--Lozanovskii; construction for mixed norm spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 279, doi. 10.1023/B:AMHU.0000028829.15720.02
- By:
- Publication type:
- Article
ON SUMMABILITY OF WEIGHTED LAGRANGE INTERPOLATION. II (FREUD-TYPE WEIGHTS).
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000028233.68543.40
- By:
- Publication type:
- Article
A remark on Lorentz algebras.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 63
- By:
- Publication type:
- Article
One-sided convergence conditions of Lagrange interpolation based on Jacobi-type weights.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 329, doi. 10.1023/A:1024639714159
- By:
- Publication type:
- Article
Using finite element tools in proving shift theorems for elliptic boundary value problems.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 1/2, p. 33, doi. 10.1002/nla.311
- By:
- Publication type:
- Article
Optimal interpolation formulas in the space W2(m,m-1).
- Published in:
- Calcolo, 2019, v. 56, n. 3, p. N.PAG, doi. 10.1007/s10092-019-0320-9
- By:
- Publication type:
- Article
Hybrid discrete-to-continuum viscoelastic viscoplasticity by volume constraint.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 6, p. 1527, doi. 10.1007/s00161-024-01313-4
- By:
- Publication type:
- Article
Eigenvalue problems with weights in Lorentz spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 3, p. 355, doi. 10.1007/s00526-009-0232-7
- By:
- Publication type:
- Article
Carrier Frequency Recovery for Nyquist and Faster-than-Nyquist Signaling System.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 3, p. 4661, doi. 10.1007/s11277-017-4409-7
- By:
- Publication type:
- Article
Anisotropic Hörmander Spaces on the Lateral Surface of a Cylinder.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 456, doi. 10.1007/s10958-016-2985-9
- By:
- Publication type:
- Article
Petrovskii elliptic systems in the extended Sobolev scale.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 5, p. 721, doi. 10.1007/s10958-014-1688-3
- By:
- Publication type:
- Article
Rademacher functions in symmetric spaces.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 6, p. 725, doi. 10.1007/s10958-010-0074-z
- By:
- Publication type:
- Article
The inclusion theorems for variable exponent Lorentz spaces.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 605, doi. 10.3906/mat-1502-23
- By:
- Publication type:
- Article
NOTES ON ABSOLUTELY CONTINUOUS FUNCTIONS OF SEVERAL VARIABLES.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 59
- By:
- Publication type:
- Article
A Combination of Singular Cell-Based Smoothed Radial Point Interpolation Method and FEM in Solving Fracture Problem.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 8, p. N.PAG, doi. 10.1142/S0219876218500792
- By:
- Publication type:
- Article
MID-FREQUENCY ACOUSTIC ANALYSIS USING EDGE-BASED SMOOTHED TETRAHEDRON RADIALPOINT INTERPOLATION METHODS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, n. 5, p. 1, doi. 10.1142/S021987621350103X
- By:
- Publication type:
- Article
THE METHOD OF FUNDAMENTAL SOLUTIONS WITH DUAL RECIPROCITY FOR SOME LINEAR ELASTIC PROBLEMS IN 3D.
- Published in:
- International Journal of Computational Methods, 2007, v. 4, n. 3, p. 459, doi. 10.1142/S0219876207001291
- By:
- Publication type:
- Article
THE UPPER BOUND PROPERTY FOR SOLID MECHANICS OF THE LINEARLY CONFORMING RADIAL POINT INTERPOLATION METHOD (LC-RPIM).
- Published in:
- International Journal of Computational Methods, 2007, v. 4, n. 3, p. 521, doi. 10.1142/S0219876207001308
- By:
- Publication type:
- Article
Corrigendum: Interpolation of Hilbert and Sobolev spaces: Quantitative estimates and counterexamples: (Mathematika 61 (2015), 414–443).
- Published in:
- Mathematika, 2022, v. 68, n. 4, p. 1393, doi. 10.1112/mtk.12155
- By:
- Publication type:
- Article
Kriging interpolation reconstruction of surrounding rock moisture content field.
- Published in:
- Environmental Earth Sciences, 2023, v. 82, n. 23, p. 1, doi. 10.1007/s12665-023-11236-z
- By:
- Publication type:
- Article
Incorporating Ensemble Covariance in the Gridpoint Statistical Interpolation Variational Minimization: A Mathematical Framework.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 7, p. 2990, doi. 10.1175/2010MWR3245.1
- By:
- Publication type:
- Article
Impact of a New Radiation Package, McRad, in the ECMWF Integrated Forecasting System.
- Published in:
- Monthly Weather Review, 2008, v. 136, n. 12, p. 4773, doi. 10.1175/2008MWR2363.1
- By:
- Publication type:
- Article
THE EVALUATION OF DIFFERENT TYPES OF DIGITAL ELEVETION MODELS FOR GEOMORPHOLOGICAL APPLICATIONS IN MOUNTAIN AREAS.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 1413
- By:
- Publication type:
- Article
A UNIFIED EXISTENCE AND UNIQUENESS THEOREM FOR STOCHASTIC EVOLUTION EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 33, doi. 10.1017/S0004972709000677
- By:
- Publication type:
- Article
THE POSSIBLE J<sup>PC</sup>I<sup>G</sup> = 2<sup>++</sup>2<sup>+</sup> STATE X(1600).
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 22, p. 4617, doi. 10.1142/S0217751X06032976
- By:
- Publication type:
- Article
Dilations of Markovian semigroups of measurable Schur multipliers.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 3, p. 774, doi. 10.4153/S0008414X23000214
- By:
- Publication type:
- Article
SENSOR BASED DANCE COHERENT ACTION GENERATION MODEL USING DEEP LEARNING FRAMEWORK.
- Published in:
- Scalable Computing: Practice & Experience, 2024, v. 25, n. 2, p. 1073, doi. 10.12694/scpe.v25i2.2648
- By:
- Publication type:
- Article
Strong Superconvergence of Finite Element Methods for Linear Parabolic Problems.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/345196
- By:
- Publication type:
- Article
Matrix Transformations and Disk of Convergence in Interpolation Processes.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/905635
- By:
- Publication type:
- Article
Notes on Craig interpolation for LJ with strong negation.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 4, p. 395, doi. 10.1002/malq.201010016
- By:
- Publication type:
- Article
Interpolation by a Game.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 4, p. 450, doi. 10.1002/malq.19980440403
- By:
- Publication type:
- Article
New interpolation spaces and strict Hölder regularity for fractional abstract Cauchy problem.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01559-w
- By:
- Publication type:
- Article
New interpolation spaces and strict Hölder regularity for fractional abstract Cauchy problem.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01559-w
- By:
- Publication type:
- Article
Abstract limit J-spaces.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 82, n. 2, p. 501, doi. 10.1112/jlms/jdq043
- By:
- Publication type:
- Article
ABSTRACT AND CONCRETE LOGARITHMIC INTERPOLATION SPACES.
- Published in:
- Journal of the London Mathematical Society, 2004, v. 70, n. 1, p. 231, doi. 10.1112/S0024610704005460
- By:
- Publication type:
- Article
ULTRASYMMETRIC SPACES.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 1, p. 165, doi. 10.1112/S0024610703004368
- By:
- Publication type:
- Article
RADIAL BEHAVIOUR OF INNER FUNCTIONS IN ,0.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 141, doi. 10.1112/S0024610700001678
- By:
- Publication type:
- Article
Comparison of non-parametric methods for ungrouping coarsely aggregated data.
- Published in:
- 2016
- By:
- Publication type:
- journal article
THE SIMULTANEOUS APPROXIMATION OF QUASI-HERMITE INTERPOLATION ON THE WEIGHTED MEAN NORM.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2009, v. 7, n. 6, p. 825, doi. 10.1142/S0219691309003276
- By:
- Publication type:
- Article
SYMMETRIC MULTIVARIATE WAVELETS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2009, v. 7, n. 3, p. 313, doi. 10.1142/S0219691309002921
- By:
- Publication type:
- Article
ITERATIVE REGULARIZATION AND NONLINEAR INVERSE SCALE SPACE BASED ON TRANSLATION INVARIANT WAVELET SHRINKAGE.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2008, v. 6, n. 1, p. 83, doi. 10.1142/S0219691308002239
- By:
- Publication type:
- Article
Operator-valued Schatten spaces and quantum entropies.
- Published in:
- Letters in Mathematical Physics, 2023, v. 113, n. 5, p. 1, doi. 10.1007/s11005-023-01712-9
- By:
- Publication type:
- Article
Interpolation on weak martingale Hardy-type spaces associated with quasi-Banach function lattice.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 170, n. 2, p. 551, doi. 10.1007/s10474-023-01360-4
- By:
- Publication type:
- Article